# SDR 2002F01099

- Difficulty date: June 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Uplock Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED ' GEAR NOT LATCHED' LIGHT ON FORWARD INSTRUMENT PANEL ILLUMINATED.  ABNORMAL PROCEDURE COMPLETED.  REPAIRED WIRE BY REPINNING ON LEFT UPLATCH SWITCH CONNECTOR IAW DC-8 MM 20-50-1.  ACCOMPLISHED NORMAL UPLATCH CHECK AND EMERGENCY EXTENSION.  OPS CHECKS GOOD IAW DC-8 MM 32-30-0.  (M)
